Abstract

The generalized Luneburg lens problem has been redefined to include non-full-aperture lenses, and as a result a new class of solutions has been made possible. A particular solution is obtained for which the refractive-index gradient is a smooth and continuous function and its two-dimensional form is equivalent to Sottini’s geodesic lens with smooth edges.

© 1983 Optical Society of America

Full Article  |  PDF Article
More Like This
Exact analytical solution of the generalized Luneburg lens problem

Jacek Sochacki
J. Opt. Soc. Am. 73(6) 789-795 (1983)

Perfect geodesic lens designing

Jacek Sochacki
Appl. Opt. 25(2) 235-243 (1986)

General solution of the problem of perfect geodesic lenses for integrated optics

Stefano Sottini, Vera Russo, and Giancarlo C. Righini
J. Opt. Soc. Am. 69(9) 1248-1254 (1979)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Figures (2)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Equations (33)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription